# SDR AALA20161013006

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 19,416 hours, 7,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CABIN FLOOR INTERCOSTAL AT LBL 11 BETWEEN FUSELAGE STATIONS 344 AND 360 WAS CRACKED AT FLOORBOARD ATTACH HOLE.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1 AND DRAWINGS 141A5410 AND 141A5400.
